# SDR C2XA02TY149

- Difficulty date: September 26, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 7,872 hours, 5,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED 2C INSPECTION THE AFT SERVICE DOOR SILL WAS FOUND CORRODED.  MAINTENANCE REPAIRED CORRODED AREAS OF THE SEVICE DOOR SILL IAW EMB GST 1927/02A, EMB 135/145 CPM 51-21-04.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
